Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6, Issue 2, Pages 279-283
http://dx.doi.org/10.1155/S016117128300023X

On the Structure of a Triangle-Free Infinite-Chromatic Graph of Gyarfas

1Mathematical Reviews, Ann Arbor, MI 48109, USA
2Illinois State University, Normal, IL 61761, USA
3Churchill College, Cambridge CV3 ODS, United Kingdom
4University of Michigan, Ann Arbor, MI 48109, USA

Received 22 June 1981; Revised 13 September 1982

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Larry Eggan and Frank Harary, “On the Structure of a Triangle-Free Infinite-Chromatic Graph of Gyarfas,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 2, pp. 279-283, 1983. https://doi.org/10.1155/S016117128300023X.